# SDR DALA2020021101071

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR FRAME STA 1379 BTW LONGS 29RH AND 28RH AT AFT CARGO COMPARTMENT MRB 53-302-07 ( CCT) SUMMARY OF NRC 00549. CORROSION LEVEL 2.PREVIOUS REPAIR FRAME STA 1379 BTW LONGS 29RH AND 28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER MD 90 SRM VOL. I 53-10-02 PAR. 4 FIG. 2 (1484182)
